TU Darmstadt / ULB / TUbiblio

Computing Optimal Morse Matchings

Joswig, Michael and Petsch, Marc E. (2006):
Computing Optimal Morse Matchings.
20, In: SIAM Journal on Discrete Mathematics, pp. 11-25, [Article]

Item Type: Article
Erschienen: 2006
Creators: Joswig, Michael and Petsch, Marc E.
Title: Computing Optimal Morse Matchings
Language: German
Journal or Publication Title: SIAM Journal on Discrete Mathematics
Volume: 20
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:23
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item